# SDR AWXA200500831

- Difficulty date: July 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 62,702 hours, 39,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 4 DAY CHECK DISCOVERED THE EMERGENCY EXIT LIGHT AT ROW 19C IS INOPERATIVE.  MAINTENANCE PLACED ON MEL.  REQUIRES NEW LIGHT ASSEMBLY.
